MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X80 MM; ORTHOSIS, SPINAL PEDICLE FIXATION

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X80 MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number M5111-08580
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a patient underwent revision surgery to address an everest polyaxial screw that fractured approximately one year post-operatively.The patient reported experiencing pain.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X80 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22741949
Report Number3004774118-2025-00126
Device Sequence Number8385745
Product Code MNI
UDI-Device Identifier10888857149571
UDI-Public10888857149571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberM5111-08580
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown